Lyft injected in the wrong place?

Hi, I had Lyft injections last week because my plastic surgeon said my face looked droopy. Mind you, I'm only 21... She injected half a cc on each side. On one side, however, the bump (injected part) is RIGHT under my eyeball and not cheek... Is this normal or of concern? And both sides are a bit sore 6 days post-op... And.... will the bump dissolve over time?

Doctor Answers 9

Restylane Lyft Under the Eyes

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question.  It's difficult to say whether or not the Restylane Lyft was injected correctly without examining you in-person, or without reviewing your photos.  However, based on your description, it does not sound like the Lyft placed properly.  Generally speaking, Restylane Lyft is firm gel with large particles of hyaluronic acid - it is primarily used for deeper injections to lift and contour the cheeks.  Lyft is too firm of a product for use under the eyes in most patients.  I would recommend waiting 2 weeks after your treatment, and then following-up with your injector to discuss your concerns.  You may need to have a medication called hyaluronidase injected in the area to dissolve the filler.  Best of luck!


Chicago Dermatologic Surgeon

Restylane Lyft and Injections in wrong place

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It sounds like improper technique was used for the Restylane Lyft.  I would return to your treating physician to have Hyaluronidase to dissolve this filler and consult an expert to have it injected properly.  I prefer Juvederm Voluma for the mid face to give a beautiful lift.  Best, Dr. Green

Restylane Lyft

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

If there was a placement then please see your injector for an examination.  If needed an injection be formed to dissolve this area.

Lyft under the eyeball?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Hello GermanGirl! Lyft can last a long time (up to 1 year) and you should let your injector know you're having this problem. The bump can be injected with a medication that can completely dissolve it. It's an enzyme and it works very well. The product can lift your cheeks nicely but it should not be under the eye.

Warmest regards, Dr. ALDO


Aldo Guerra, MD
Scottsdale Plastic Surgeon
4.9 out of 5 stars 215 reviews

Restylane Lyft misplacement?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for sharing your concerns. It sounds like the Lyft is not in the correct location. See you doctor for evaluation. It can be dissolved if you are unhappy. 

Good luck,

Concern about placement of restylane lyft

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Without photos, it is difficult to guide you. Allow yourself to heal for two weeks and then assess the results with your injector. Your injector should be able to correct the treatment if necessary.

Kris M. Reddy, MD, FACS
West Palm Beach Plastic Surgeon
4.5 out of 5 stars 56 reviews

Not happy with Lyft injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I would wait about 2 weeks for the final outcome of the filler. If not happy, discuss with your doctor. I can always be dissolved with hyaluronidase. Soreness usually is short lived, and 6 days is a bit long but not of concern.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.9 out of 5 stars 75 reviews

A picture is worth a thousand words.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Without that photograph it is hard to be very specific about recommendations.  Generally there will be swelling after a Lyft treatment.  This may last a couple of days but longer if there was brushing.  Lumps, bumps, ridges or highlights are not acceptable.  They are not necessarily going away.  I Love Restylane for the lower eyelid which can form bumps but I do not recommend Lyft for this area because it is too prone to these issues in this location.  Unlike the smooth fillers, this bumps will not work their way out on their own.  These can be there for years of nothing is done.  See your injector and have this adjusted.  It can be done without injecting if this person knows what they are doing.  If not, you will need to find an experienced injector to adjust the product.

Kenneth D. Steinsapir, MD
Beverly Hills Oculoplastic Surgeon
4.9 out of 5 stars 26 reviews

Bumpy after Injections--Reverse with Hyaluronidase

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

This is tough to answer without pictures. It may be swelling, which can last 1-2 weeks and it may be some filler that was placed superficially and had some diffuse migration. You can apply firm pressure between two fingers for a few days, 5 mins a time, which can help decrease swelling and even out the lumps. If you're unhappy with your final results, it can also be reversed with hyaluronidase and a different technique can be used next time. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 207 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.